# SDR SIMA20220723004

- Difficulty date: July 23, 2022
- Submitted: July 24, 2022
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 19,056 hours, 12,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Cabin
- Component: Photoluminescen
- Component part number: 17152666801
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGECNY PHOTOLUMINESCENT LIGHT STRIP INOPERATIVE.-C/A-REMOVED AND REPLACED WITH FUNCTIONAL PHOTOLUMINESCENT LIGHT STRIP TAT WAS CANNIBALIZED FROM AIRCRAFT M230NN AS PER 33-50-21. CANNIBALIZATION TAG NO. C112807.
